# SDR AUS20020752

- Difficulty date: July 19, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Propeller: Amtr C8289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 751658
- Condition: Misrigged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LANDING GEAR EXTENSION SYSTEM CO2 DISCHARGE UNIT LEVER ARM INCORRECTLY RIGGED. PERSONNEL/MAINTENANCE ERROR.
